Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Embedding closed hyperbolic $3$–manifolds in small volume hyperbolic $4$–manifolds

Michelle Chu and Alan W Reid

Algebraic & Geometric Topology 21 (2021) 2627–2647
Abstract

We study existence and lack thereof of closed, embedded, orientable, codimension one, totally geodesic submanifolds of minimal volume, cusped, orientable, hyperbolic manifolds.

Keywords
cusped hyperbolic manifold, totally geodesic, arithmetic
Mathematical Subject Classification
Primary: 57M50
Secondary: 57K40
References
Publication
Received: 29 May 2020
Revised: 9 October 2020
Accepted: 9 November 2020
Published: 31 October 2021
Authors
Michelle Chu
Department of Mathematics, Statistics, and Computer Science
University of Illinois at Chicago
Chicago, IL
United States
Alan W Reid
Department of Mathematics
Rice University
Houston, TX
United States